MAUDE Adverse Event Report: ARTHREX, INC. HEADED REAMER 6MM, CANNULATED; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. HEADED REAMER 6MM, CANNULATED; ORTHOPEDIC MANUAL SURG INSTR
Model Number HEADED REAMER 6MM, CANNULATED
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the drill is dull.There was no harm for patient, operator or third party reported.There was no case involvement reported.No further information received.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-1406 cannulated headed reamer, 6 mm lot number: 022232 was received for investigation.Visual evaluation noted wear and tear on the device with slightly faded laser markings and discoloration observed throughout the device.It was further noted that there was damage to the tip of the device with scratches observed on the flute area of the device.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated use.Manufactured date: 26-aug-2022.

Brand Name
HEADED REAMER 6MM, CANNULATED
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19750651
Report Number1220246-2024-06769
Device Sequence Number13012958
Product Code LXH
UDI-Device Identifier00888867016620
UDI-Public00888867016620
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEADED REAMER 6MM, CANNULATED
Device Catalogue NumberAR-1406
Device Lot Number022232
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown